RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 250, Number 3, Pages 551–553 (Mi dan43301)  

MATHEMATICS

Isometries in spaces of analytic functions with bounded derivative

J. Mayer

Lomonosov Moscow State University

Full text: PDF file (431 kB)

Bibliographic databases:
UDC: 517.53
Presented: А. Н. Тихонов
Received: 04.07.1979

Citation: J. Mayer, “Isometries in spaces of analytic functions with bounded derivative”, Dokl. Akad. Nauk SSSR, 250:3 (1980), 551–553

Citation in format AMSBIB
\Bibitem{May80}
\by J.~Mayer
\paper Isometries in spaces of analytic functions with bounded derivative
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 250
\issue 3
\pages 551--553
\mathnet{http://mi.mathnet.ru/dan43301}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0557786}
\zmath{https://zbmath.org/?q=an:0456.30039}


Linking options:
  • http://mi.mathnet.ru/eng/dan43301
  • http://mi.mathnet.ru/eng/dan/v250/i3/p551

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019